# SDR IXXA0300036

- Difficulty date: May 21, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,601 hours, 29,055 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 4 Eng Egt
- Part time: 46,044 hours, 89,601 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FROM TOL ENROUTE TO DFW NR 4 EGT ROSE ABNORMALLY, THEN DROPPED TO "0". AS A PRECAUTIONARY MEASURE FLIGHT CREW ELECTED TO SHUTDOWN NR 4 ENGINE. AN UNEVENTFUL LANDING WAS MADE IN DFW. UPON INSPECTION MAINTENANCE DISCOVERED LOOSE CONNECTOR ON HARNESS. THIS WAS SECURED AND SYSTEM OPERATIONALLY CHECKED GOOD. ALL WORK COMPLETED PER APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
